A Journal "Theory of Probability and Mathematical Statistics"
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process   Special Issues   History  

Theory of Probability and Mathematical Statistics



ON ASYMPTOTICS OF COMPLETE NUMBER OF PARTICLES IN ALMOST CRITICAL BRANCHING PROCESS WITH IMMIGRATION

YA. M. KHUSANBAEV

Download PDF

Abstract: We consider a sequence of branching processes with immigration, where the ospring mean tends to 1. Rates of growth and the asymptotic of uctuation of common number individuals are investigated.

Keywords: ветвящиеся процессы с иммиграцией, полное число частиц, слабая сходимость.

Bibliography:
1. A. G. Pakes, Some limit theorems for the total progeny of a branching process, Adv. Appl. Probab. 3 (1971), no. 1, 176-192.
2. A. V. Karpenko and S. V. Nagaev, Limit theorems for the complete number of descendants in a GaltonWatson branching process, Theory Probab. Appl. 38 (1993), no. 3, 433-455.
3. T. N. Sriram, Invalidity of bootstrap for critical branching process with immigration, Ann. Statist. 22 (1994), 1013-1023.
4. M. Ispany, G. Pap, and M. C. A. Van Zuijlen, Fluctuation limit of branching processes with immigration and estimation of the mean, Adv. Appl. Probab. 37 (2005), 523-528.
5. P. Billingsley, Convergence of Probability Measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968.
6. R. Sh. Liptser and A. N. Shiryayev, Theory of Martingales, Mathematics and its Applications (Soviet Series), vol. 49, Kluwer Academic Publishers Group, Dordrecht, 1989.
7. D. S. Silvestrov, Limit Theorems for Composite Random Functions, Vyshcha Shkola, Kiev, 1974. (Russian)
8. C. Z. Wei and J. Winicki, Some asymptotic results for the branching process with immigration, Stochastic Process. Appl. 31 (1989), 261-282.
9. Ya. M. Khusanbaev, On the rate of convergence in a limit theorem for branching processes with immigration, Sib. Math. J. 55 (2014), no. 1, 178-184.